# SDR 2008UALA03863

- Difficulty date: July 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 28,926 hours, 10,594 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN BOTTLE -LOW.  *S/D*   SERVICED CREW O2, OPS CHECKED NORMALLY.
